Users Online: 793

Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 
     
CASE REPORT
Year : 2015  |  Volume : 5  |  Issue : 3  |  Page : 113-116

Dapsone-induced hypersensitivity syndrome, hemolytic anemia, and severe agranulocytosis


1 Department of General Medicine, M.E.S. Medical College, Perinthalmanna, Kerala, India
2 Specialist, Geriatrics, Hamad Medical Corporation, Doha, Qatar

Correspondence Address:
Dr. Jemshad Alungal
Department of General Medicine, M.E.S. Medical College, Perinthalmanna - 679 338, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2231-0738.158377

Rights and Permissions

Dapsone is used for the treatment of leprosy and a variety of blistering skin diseases. It may cause severe adverse drug reaction(s) with multiorgan involvement. We report the case of a 48-year-old female who developed dapsone hypersensitivity syndrome (DHS), hemolytic anemia, and severe agranulocytosis with secondary cavitating pseudomonal pneumonia due to dapsone.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed6684    
    Printed111    
    Emailed0    
    PDF Downloaded240    
    Comments [Add]    

Recommend this journal